# SDR CA000519004

- Difficulty date: May 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 700700975
- Condition: Failed
- Location: Air Data
- Part time: 57,280 hours, 72,480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ADC FAILED DURING TAXI.MULTIPLE INSTRUMENTS FAILED.
